# SDR RAIA00601026

- Difficulty date: January 11, 2006
- Submitted: January 20, 2006
- Operation: Air carrier
- Aircraft: N803HK
- Make and model: Emb EMB-145
- Aircraft serial: 145077
- Aircraft time: 17,433 hours, 16,274 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 10,000 FH INSPECTION CORROSION WAS FOUND ON CENTER HAT BEAM AT FRAME 20.  MAINTENANCE REMOVED AND REPLACED THE CENTER HAT BEAM AT FRAME 20.
